# SDR ASAA2023062943828

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,433 hours, 16,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON. GROUNDED - YES. REL PER MEL 21-32B L PACK CONT INOPAUTH BY SEAMC LAMONT @ 1721ZACCOMPLISHED B737-800 FIM 21-62 TASK 801#1 PZTC FAULT RAM AIR ACTUATOR ON PREVIOUS LEG.BITE/VERIFY TEST OF PZTC PASSED. NO FURHTER DEFECTS MEL 21-32B CLEARED.
